# SDR AALA20001817

- Difficulty date: October 19, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Part time: 44,695 hours, 20,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 221 - STA 223, INSIDE NR 2 LAVATORY TRACK, NUTPLATE CORRODED.  INSTALLED NEW SECTION OF SEAT TRACK, STA 200 TO STA 247, SRM 51-01.  (X)
